# SDR 06010

- Difficulty date: February 2, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 65,005 hours, 17,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 26654
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR STAIRWELL DOES NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT, OPS CHECK GOOD IAW B747 MM 33-51-07 AND 33-51-00.
